# SDR DALA2024082908536

- Difficulty date: August 26, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0524501) FWD CARGO COMPARTMENT R/H FLOOR BAFFLE STA 500A-500B CRACKED. REMOVED AND REPLACED FWD CARGO COMPARTMENT R/H FLOOR BAFFLE AT STA 500A - 500B IAW B737-800 SRM 51-40-02-0G AND DWG 143A7505.
